# SDR HALA2009072000321

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 67,640 hours, 30,958 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Probe
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT PACK OUTPUT TEMP INOP ON EICAS DISPLAY 8601353 159371 UKN LT.  REMOVED & REPLACED PACK OUTLET TEMPERATURE BULB IAW MM 21-52-06 OPS CK GOOD,OK FOR SERVICE.
